# SDR SWAA2022031569267

- Difficulty date: August 24, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 74,231 hours, 44,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER ADF ANTENNA HAS CORROSION IN SEVERAL SPOTS. / REWORK ACCOMPLISHED PER EA 1-753-35494 AND EA 1-753-35505. ADF BLANKING PLATE INSTALLED PER EA 1-753-35488. CONTINUED AIRWORTHINESS REQUIREMENTS TRACKING ON QMOD EA 1-753-36150.
